# SDR DLM88081763

- Difficulty date: August 5, 2006
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 42,394 hours, 32,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DOME LOWER CHORD STRAP REPAIR 09-086680-12 IAW 09-086680-12.  C/W 09-086680-12 ME13.
